02-22-2007, 12:42 AM
About five years ago, I got into ephedrine. I was getting those big bottles that contain ephedra as a dietary supplement at Safeway. Well I was taking about twelve at a time, eveyday, for about four months. What caused me to stop was one day after taking a little more than my usual dose, my heart started beating reeally fast (more than usual) and I was having trouble breathing. I went to the ER and told them what happened. They had me lay down and my heart was fine then, but every time I sat up it started beating really fast again. They eventually diagbosed me with "ingestion", gave me some Valiums or sometging like that and sent me home. Since then, (and it has been five years) it feels uncomfortable to sleep on the side of my body where my heart is, and my heartbeat is irregular. I went to the doctor about this and they did some procedure where they hook up these prong-like things onto your body which connect to a machine that evaluates your heart or something. The results said that my heart is fine. I swear my heart feels different and beats differently than before I started taking the ephedrine. What do you guys think happened?